# SDR AWXA0001748

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND BULGED BETWEEN FRAME STRUCTURES AT INTERIOR BELLY OF FWD SIDE APB FRAME AND CIRCUM FRAME STA 1016 LBL 3 - RBL 3.  REMOVED AND REPLACED STRINGER END FITTINGS AND FRAME T-CHORD SPLICE PNL IAW SRM 53-80-08 AND 51-40-2.
